# SDR AALA202104279007

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 76,957 hours, 9,699 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Stuck
- Location: Crew Rest Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNED: MID CREW REST COMPARTMENT UNUSABLE DUE TO DOOR BEING LOCKED. ADJUSTED LATCH MECHANISM ON MID CREW REST DOOR.
